# SDR CALA2018092401991

- Difficulty date: September 23, 2018
- Submitted: September 24, 2018
- Operation: Air carrier
- Aircraft: N37422
- Make and model: Boeing 737924ER
- Aircraft serial: 31620
- Aircraft time: 35,097 hours, 12,059 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 141A5810570
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD WET AREA FLOOR PANEL 221 ZHF HAS CORROSION AROUND FASTENER HOLE REF N/R:9876250. REMOVED AND REPLACED CORRODED PANEL 221ZHF PN:141A5810-570 PER REF MM 53-21-01 REF N/R:9876250.
